sexologist-icon
Alternatives to AK Kit
I am using AK KIT for vaginal infection past 1 week. I am having itching and reddening of skin. I am a 35 year old woman. Is it because of the KIT? Are there alternatives without these effects?
476 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Please see your gynaecologist for examination. There may be several causes for vaginitis most of which are easily treatable. It's not possible to treat inflammation without knowing the cause
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+163
Chat with a sexologist
Online now
Hi, ideally one should not avoid local examination by gynecologist, before starting anything. Sometimes you may endulge in long term suffering. Sometimes your bath soap is responsible,at other times there might be mixed infection.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Mifeprin kit side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.